×

Found 80 Documents (Results 1–80)

100
MathJax

On a criterion of stability of a singular point of multifield in a Banach space. (Russian) Zbl 0933.37009

Sklyadnev, S. A. (ed.), Proceedings of the conference on functional analysis and equations of mathematical physics, dedicated to the 80th birthday of S. G. Kreĭn, Voronezh, RU. Voronezh: Voronezhskij Gosudarstvennyj Universitet. 3-7 (1997).
MSC:  37B30 37K45
PDF BibTeX XML Cite

On singular points of solutions of nonlinear higher-order elliptic equations and systems. (English. Russian original) Zbl 0828.35023

Russ. Acad. Sci., Sb., Math. 79, No. 2, 315-334 (1994); translation from Mat. Sb. 184, No. 7, 117-143 (1993).
MSC:  35B65 35J60 35J30 35J45
PDF BibTeX XML Cite
Full Text: DOI

Higher order methods for the numerical solution of a singularly perturbed turning point problem. (English. Chinese original) Zbl 0891.65094

Chin. J. Numer. Math. Appl. 15, No. 2, 60-71 (1993); translation from Math. Numer. Sin. 14, No. 3, 306-314 (1992).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software